MAUDE Adverse Event Report: ABBOTT DIABETES CARE LTD FREESTYLE LIBRE 3; CONTINUOUS GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE LTD FREESTYLE LIBRE 3; CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 72077-01
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was received via user report and has been reported to fda.Extended investigation is pending at this time.A follow up will be submitted once all investigation activities are completed or additional information is obtained.The operating system is unknown so product information provided is for ios.The date of event is unknown.The date entered in section b3 is the date abbott diabetes care became aware of the event.The device manufacturing date does not apply.The date entered in section h4 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
Abbott diabetes care (adc) received a medwatch report which reported the following information: an application issue was reported with the adc device in use with an unknown phone and unknown operating system.A customer reported their ¿libre 3 app stopped working¿ and they ¿had to log in to the app and it started working again but lost all previous information¿.Customer further reported they did not have any low or high blood sugar or any alarms.No patient consequences were reported.No contact information was provided to adc; therefore, adc is unable to attempt any follow up activities related to this event.Based on the information provided, there was no report of serious injury associated with this event.
 
Event or Problem Description
Abbott diabetes care (adc) received a medwatch report which reported the following information: an application issue was reported with the adc device in use with an unknown phone, unknown operating system and unknown app version.A customer reported their ¿libre 3 app stopped working¿ and they ¿had to log in to the app and it started working again but lost all previous information¿.Customer further reported they did not have any low or high blood sugar or any alarms.No patient consequences were reported.No contact information was provided to adc; therefore, adc is unable to attempt any follow up activities related to this event.Based on the information provided, there was no report of serious injury associated with this event.
 
Additional Manufacturer Narrative
An investigation was performed for the reported complaint.The customer reported application issues.Attempt to identify the customer's reported configurations and the information provided in the complaint was insufficient to conduct a comprehensive investigation.The lack of information regarding the app version and the operating system, it restricts the ability to identify potential causes of the customer's reported issue.Therefore, the issue is not confirmed due to the inadequate information provided.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FREESTYLE LIBRE 3
Common Device Name
CONTINUOUS GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE LTD
range road
witney 12345 -700
UK  12345-7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda, CA 94502-7001
5107495297
MDR Report Key20509008
Report Number2954323-2024-41822
Device Sequence Number9087999
Product Code QLG
UDI-Device Identifier00357599817008
UDI-Public00357599817008
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K212132
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72077-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight62 KG
Patient EthnicityNon Hispanic
Patient RaceWhite